Alert archive / Florida / Gale Warnings in 2025
Gale Warning 1, NWS Miami, FL
NWS Miami, FL issued this gale warning at Mar 10, 2025, 9:26 AM EDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2025, 9:26 AM EDT (13:26 UTC)
- Expired
- Mar 11, 2025, 8:00 AM EDT
- In force
- 23 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
670 WHUS72 KMFL 101326 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 926 AM EDT Mon Mar 10 2025 AMZ670-671-110000- /O.UPG.KMFL.SC.Y.0012.000000T0000Z-250310T1800Z/ /O.NEW.KMFL.GL.W.0001.250310T1326Z-250311T1200Z/ /O.UPG.KMFL.GL.A.0001.250310T1800Z-250311T1200Z/ /O.CON.KMFL.SC.Y.0013.250311T1200Z-250312T1200Z/ Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 926 AM EDT Mon Mar 10 2025 ...GALE WARNING IN EFFECT UNTIL 8 AM EDT TUESDAY FOR OFFSHORE ATLANTIC WATERS... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY FOR NEAR-SHORE ATLANTIC WATERS... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 ft for offshore Atlantic waters. For the Small Craft Advisory, north winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft expected for near-shore Atlantic waters. * WHERE...Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM and Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas. * WHEN...For the Gale Warning, until 8 AM EDT Tuesday offshore Atlantic waters. For the Small Craft Advisory, from 8 AM Tuesday to 8 AM EDT Wednesday for near-shore Atlantic waters. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ610-110000- /O.CON.KMFL.SC.Y.0012.000000T0000Z-250311T1200Z/ Lake Okeechobee- 926 AM EDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kts and seas 1 to 2 ft expected. * WHERE...Lake Okeechobee. * WHEN...From 8 AM this morning to 8 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ630-650-651-110000- /O.CON.KMFL.SC.Y.0012.000000T0000Z-250312T1200Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- 926 AM EDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Biscayne Bay, Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM and Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM. * WHEN...From 8 AM this morning to 8 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ656-657-676-110000- /O.CON.KMFL.SC.Y.0012.000000T0000Z-250311T1800Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 926 AM EDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM, Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM. * WHEN...From 8 AM this morning to 2 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ baxter
2 follow-up statements
733 WHUS72 KMFL 102352 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 752 PM EDT Mon Mar 10 2025 AMZ670-671-111200- /O.CON.KMFL.GL.W.0001.000000T0000Z-250311T1200Z/ /O.CON.KMFL.SC.Y.0013.250311T1200Z-250312T1200Z/ Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 752 PM EDT Mon Mar 10 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TUESDAY TO 8 AM EDT WEDNESDAY... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 ft for offshore Atlantic waters. For the Small Craft Advisory, north winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft expected for near-shore Atlantic waters. * WHERE...Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM and Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas. * WHEN...For the Gale Warning, until 8 AM EDT Tuesday offshore Atlantic waters. For the Small Craft Advisory, from 8 AM Tuesday to 8 AM EDT Wednesday for near-shore Atlantic waters. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ610-111200- /O.CON.KMFL.SC.Y.0012.000000T0000Z-250311T1200Z/ Lake Okeechobee- 752 PM EDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kts and seas 1 to 2 ft expected. * WHERE...Lake Okeechobee. * WHEN...From 8 AM this morning to 8 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ630-650-651-111200- /O.CON.KMFL.SC.Y.0012.000000T0000Z-250312T1200Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- 752 PM EDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Biscayne Bay, Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM and Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM. * WHEN...From 8 AM this morning to 8 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ656-657-676-111200- /O.CON.KMFL.SC.Y.0012.000000T0000Z-250311T1800Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 752 PM EDT Mon Mar 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM, Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM. * WHEN...From 8 AM this morning to 2 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
040 WHUS72 KMFL 110607 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 207 AM EDT Tue Mar 11 2025 AMZ670-671-111415- /O.CON.KMFL.GL.W.0001.000000T0000Z-250311T1200Z/ /O.CON.KMFL.SC.Y.0013.250311T1200Z-250312T1200Z/ Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 207 AM EDT Tue Mar 11 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT WEDNESDAY... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 ft. For the Small Craft Advisory, north winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 8 ft. * WHERE...Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM and Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas. * WHEN...For the Gale Warning, until 8 AM EDT. For the Small Craft Advisory, from 8 AM Tuesday to 8 AM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ AMZ630-111200- /O.EXT.KMFL.SC.Y.0012.000000T0000Z-250311T1200Z/ Biscayne Bay- 207 AM EDT Tue Mar 11 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Biscayne Bay. * WHEN...Until 8 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ610-111200- /O.CON.KMFL.SC.Y.0012.000000T0000Z-250311T1200Z/ Lake Okeechobee- 207 AM EDT Tue Mar 11 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...West winds 15 to 25 kt with gusts up to 30 kts. * WHERE...Lake Okeechobee. * WHEN...Until 8 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ650-651-111415- /O.CON.KMFL.SC.Y.0012.000000T0000Z-250312T1200Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- 207 AM EDT Tue Mar 11 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM and Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM. * WHEN...Until 8 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ656-657-676-111415- /O.CON.KMFL.SC.Y.0012.000000T0000Z-250311T1800Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 207 AM EDT Tue Mar 11 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM, Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM. * WHEN...Until 2 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this gale warning went out at Mar 10, 7:34 AM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Mar 10, 7:34 AM EDT, 1 hour 52 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
734 AM EDT Mon Mar 10 2025
...New AVIATION...
.SHORT TERM...
(Today through Tuesday)
Issued at 244 AM EDT Mon Mar 10 2025
A mid level low will gradually push across the Gulf Coast states
as today progresses. This mid level low will push off of the
Southeast coast into the western Atlantic this evening. At the
surface, a strengthening area of low pressure will push eastward
and off into the western Atlantic near the Florida/Georgia
coastline this afternoon. The cold front associated with this
system will gradually push across South Florida starting around
midday along the west coast and Lake Okeechobee region, eventually
reaching the east coast metro areas later in the afternoon to the
early evening hours. The pressure gradient across South Florida
will rapidly tighten as the front approaches which will cause the
winds to rapidly increase this morning and will result in windy
conditions throughout the day. Southwesterly winds out ahead of
the front will increase and generally range between 20 to 25 mph
later this morning and into the afternoon hours. The latest HREF
shows a good chance of wind gusts ranging between 30 and 35 mph
out ahead of the front as it pushes from northwest to southeast
this afternoon.
At the same time, a line of showers and thunderstorms will gradually
push southeastward from the Gulf and across South Florida as the
afternoon progresses out ahead of the approaching cold front. In
addition, a healthy lower level jet will push across the region as
the day progresses. This could provide some enhancement to
thunderstorm development especially along the west coast and the
Lake Okeechobee region when combined with CAPE values around 1000
J/kg near Lake Okeechobee. This could allow for the potential for
a strong thunderstorm or two near the Lake Okeechobee region as
the line pushes southeastward. Gusty winds and heavy downpours
will be the main threats with the stronger thunderstorms. As the
line pushes eastward, the lower level jet will outrun the line,
and it will begin to lose mid to upper level support as well
causing it to turn into a broken line of showers and maybe an
isolated thunderstorm or two by the time it reaches the east coast
later this afternoon into the early evening hours. High
temperatures will rise into the upper 70s along the Gulf coast,
however, they will rise into the upper 80s across the eastern half
of South Florida as there will be more time spent in the warm
sector out ahead of the front.
Behind the front, winds will gradually become west northwesterly and
a much drier air mass will filter into the region for the rest of
tonight into Tuesday with high pressure building into the area
from the northwest. As this occurs, the pressure gradient across
the region will begin to relax, which will allow the winds to
gradually subside heading through the rest of tonight and into
Tuesday. With northwesterly wind flow in place, cold air advection
will provide cooler temperatures across the region tonight as
lows drop into the lower 50s across the Lake Okeechobee region to
the upper 50s along the coasts. High temperatures on Tuesday will
generally rise into the lower 70s across the Lake Okeechobee
region to the mid to upper 70s along and south of Alligator Alley.
&&
.LONG TERM...
(Tuesday night through Sunday)
Issued at 244 AM EDT Mon Mar 10 2025
During the middle portion of the week, mid level ridging over the
region on Wednesday will gradually slide into the western Atlantic
on Thursday out ahead of an approaching mid level shortwave. At
the surface, high pressure will shift into the western Atlantic as
a broad and disorganized area of low pressure moves across the
Southeast. The periphery of the surface high pressure will hold
over the region as the very weak frontal boundary associated with
this system stays north of the area and falls apart. This will
promote the continuation of dry conditions across South Florida
throughout the rest of the week and into the upcoming weekend.
Winds will gradually veer and become more easterly on Wednesday,
then shifting and becoming south southeasterly for the second half
of the week and into the upcoming weekend. This will cause a
moderating trend in temperatures during this time frame as high
temperatures on Wednesday will generally rise into the upper 70s
and lower 80s across most areas. By the end of the week and the
first part of the weekend, temperatures will once again be above
climatological norms and could rise well into the 80s especially
across Southwest Florida during this time frame.
&&
.AVIATION...
(12Z TAFS)
Issued at 729 AM EDT Mon Mar 10 2025
A pre-frontal boundary will be moving through South Florida today
with possible showers and thunderstorms. Therefore, VCSH for from
12Z until 18Z and VCTS from 18Z until 00Z followed by VCSH until
03Z for the east coast TAF sites. KAPF taf site VCSH until 15Z
then VCTS between 15Z and 19Z then VCSH until 00Z. Ceilings in VFR
conditions but should fall down into MVFR or even IFR conditons
with showers and thunderstorms at all TAF sites. Southwest winds
around 15Z with gusts up 30 KTS at all TAF sites until 00Z then
west winds at 10G20 KTS.
&&
.MARINE...
Issued at 244 AM EDT Mon Mar 10 2025
Winds will rapidly increase out of the southwest this morning and
will become fresh to strong across the local waters throughout
the rest of the day as a cold front approaches and moves through
the region. Scattered showers and isolated thunderstorms will
develop out ahead of the front as it pushes across the area today.
Behind the front, winds will shift around to the west northwest
tonight into Tuesday, however, they will still remain fresh to
strong. Seas across the Atlantic and Gulf waters will also build
behind the front and will range from 5 to 8 feet across the Gulf
tonight into Tuesday morning and 6 to 9 feet across the Atlantic
through Tuesday. Marine conditions will slowly begin to improve
across the Gulf waters and Lake Okeechobee towards the middle of
the week, however, hazardous conditions may linger across the
Atlantic waters due to a persistent northerly swell.
&&
.BEACHES...
Issued at 244 AM EDT Mon Mar 10 2025
A high risk of rip currents will develop along the Gulf Coast
beaches today as onshore winds increase with a cold front pushing
through the region. With persistent northwesterly winds behind the
front, the high risk of rip currents will continue into Tuesday
along the Gulf beaches. The rip current risk will gradually
increase along the Atlantic Coast beaches later on Tuesday and
through the rest of the week as onshore flow develops and a
northerly swell lingers in the Atlantic waters. The highest risk
of rip currents during this time frame will be across the Palm
Beaches.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 87 59 76 58 / 40 0 0 0
West Kendall 87 55 78 53 / 40 0 0 0
Opa-Locka 88 57 78 57 / 40 0 0 0
Homestead 85 57 78 58 / 40 10 0 0
Fort Lauderdale 87 57 75 58 / 50 10 0 0
N Ft Lauderdale 87 57 75 58 / 50 10 0 0
Pembroke Pines 90 58 78 58 / 40 0 0 0
West Palm Beach 87 56 73 56 / 60 0 0 0
Boca Raton 87 57 75 57 / 50 10 0 0
Naples 77 57 74 54 / 70 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday evening for FLZ069.
AM...Small Craft Advisory until 8 AM EDT Tuesday for AMZ610.
Small Craft Advisory until 8 AM EDT Wednesday for AMZ630-650-651.
Small Craft Advisory until 2 PM EDT this afternoon for AMZ670-
671.
Small Craft Advisory from 8 AM Tuesday to 8 AM EDT Wednesday for
AMZ670-671.
Gale Watch from 2 PM EDT this afternoon through Tuesday morning
for AMZ670-671.
GM...Small Craft Advisory until 2 PM EDT Tuesday for GMZ656-657-676.
&&
SHORT TERM...CWC
LONG TERM....CWC
AVIATION...BNBHazardous weather outlook, Mar 10, 4:00 AM EDT, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 400 AM EDT Mon Mar 10 2025 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 110800- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 400 AM EDT Mon Mar 10 2025 ...Isolated Strong Thunderstorms Lake Okeechobee Region... ...Hazardous Marine Conditions Developing Today... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of America. .DAY ONE...Today and tonight. Thunderstorms: Isolated thunderstorms are possible across South Florida today as a cold front pushes through the region. A strong thunderstorm or two cannot be ruled out over the Lake Okeechobee region containing gusty winds and heavy downpours. Marine: South to southwest winds will increase and range between 25 to 30 kts this afternoon ahead of an approaching cold front. Seas across the Gulf waters will build to 5 to 8 feet tonight while seas across the Atlantic waters build to 6 to 9 feet tonight. Rip Currents: A high risk of rip currents will develop across the Collier County beaches. Wind: Winds will rapidly increase out ahead of an approaching cold this morning and will range between 20 to 25 mph this afternoon. Winds gusts of 30 to 35 mph will be possible this afternoon as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous marine conditions may linger across the Atlantic waters through the middle of the week due to a lingering northerly swell. A high risk of rip currents will continue along the Gulf Coast beaches on Tuesday. An elevated risk of rip currents will be possible along the Atlantic Coast beaches during the middle to latter portion of the week due to onshore flow as well as a lingering northerly swell in the Atlantic waters. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 10, 7:49 AM EDT, 1 hour 37 minutes before
Special Weather Statement National Weather Service Miami FL 749 AM EDT Mon Mar 10 2025 FLZ063-066-067-069>071-073-075-174-101300- Glades-Hendry-Inland Palm Beach County-Coastal Collier County- Inland Collier County-Inland Broward County-Inland Miami- Dade County-Mainland Monroe-Far South Miami-Dade County- Including the cities of Muse, Ortona, Palmdale, Lakeport, Moore Haven, Brighton Seminole, Buckhead Ridge, Felda, Hendry Correctional, Clewiston, Lion Country Safari Park, Wellington, Caloosa, Royal Palm Beach, The Acreage, Belle Glade, Bonita Shores, East Naples, Naples, Marco Island, Marco Island Airport, Royal Palm Hammock, North Naples, Golden Gate, North Blocks Golde, Orange Tree, Bunker Hill, Immokalee, Miles City, Sunniland, Miccosukee Indian Reservation, Fortymile Bend, Shark Valley Obs Tower, Florida City, Pa-Hay Okee Overlook, Redland, Northwest Cape Sable, Mahogany Hammock, and Royal Palm Ranger 749 AM EDT Mon Mar 10 2025 ...PATCHY DENSE FOG THROUGH EARLY THIS MORNING... Patchy dense fog has developed over the interior and west coast metro areas early this morning. The fog will slowly burn off through the early morning hours. Visibility in the fog could fall to quarter of a mile or less in the fog. Drivers need to slow down and use low beam headlights while driving through the fog early this morning.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 8:19 PM EDT | Rip Current Statement | MFL | Collier | 48 hr |
| Mar 10, 9:40 AM EDT | Wind Advisory | MFL | Broward, Miami-Dade, Palm Beach | 10 hr |
| Mar 10, 1:10 PM EDT | Special Weather Statement | MFL | Glades | 35 min |
| Mar 10, 4:17 PM EDT | Special Weather Statement | MFL | Martin | 13 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.